# SDR UIEA2021082701890

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Damaged
- Location: Nr 2 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B NO. 2 FAIRING I/B SUPPORT LONGERON FOUND DAMAGED.( LHW O/B NO. 2 FAIRING I/B SUPPORT LONGERON P/N 65B15595-3 CRACK AREA REPAIRED IAW RI-57-00-14820 REV A. )
